Findings from University of Marne la Vallee in Probability Research Reported
2012 APR 17 - (VerticalNews.com) -- "In this paper, we are interested in the asymptotic size of the rows and columns of a random Young diagram under a natural deformation of the Plancherel measure coming from Hecke algebras. The first lines of such diagrams are typically of order n, so it does not fit in the context of the work of Biane (Int Math Res Notices 4:179-192, 2001) and Aeniady (Probab," investigators in Marne la Vallee, France report.
"Theory Relat Fields 136:263-297, 2006). Using the theory of polynomial functions on Young diagrams of Kerov and Olshanski, we are able to compute explicitly the first- and second-order asymptotics of the length of the first rows," wrote V. Feray and colleagues, University of Marne la Vallee.
The researchers concluded: "Our method also works for other measures, for example those coming from Schur-Weyl representations."
Feray and colleagues published their study in Probability Theory and Related Fields (Asymptotics of q-plancherel measures. Probability Theory and Related Fields, 2012;152(3-4):589-624).
For additional information, contact V. Feray, Univ Marne La Vallee Paris Est, Gaspard Monge Inst Elect & Comp Sci, F-77454 Marne La Vallee 2, France.
The publisher of the journal Probability Theory and Related Fields can be contacted at: Springer, 233 Spring St, New York, NY 10013, USA.
Keywords: City:Marne la Vallee, Country:France, Region:Europe, Mathematics, Probability Research
This article was prepared by VerticalNews Mathematics editors from staff and other reports. Copyright 2012, VerticalNews Mathematics via VerticalNews.com.